# SDR DALA2016030901779

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 941
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR JAMB CHANNEL BS 941, X=7LT AT LT MLG WHEEL WELL.  CRACKED DOOR JAMB CHANNEL BS 941 AT LT MLG W/W WAS REPLACED IAW SRM 51-3-2, 51-30-5, 51-10-4 AND 51-10-3 PAR 14 AND 21 DWG 5930584, REV.
